Weird side effects when stopping cream for period
I have a short luteal phase, 8-11 days. I took progesterone cream 40mg starting day after ovulation and for the following 14 days. I did look at your page on how to take progesteron cream (and many other websites) and I can't seem to find a clear answer on a couple questions. Should I wait for my period to stop taking it? Will my period show up while on it?
Last month, I was scared to stop using it considering I am TTC. My period was late (which I'm sure is normal considering I'm trying to lengthen my luteal phase) so I took a pregnancy test before deciding to stop the cream. Do I have to do that every month? Also, the day I stopped taking it, I was VERY abnormally moody and emotional for a few days leading to my period. Is that normal? It worked great for lengthening my luteal phase and I had great skin and no PMS, but that moodiness was intense and very abnormal for me. It makes me nervous to take it again.
Also, you suggest much higher MG than 40mg, though 40mg seemed to help, should I still try to add more?
Thank you for your time.
Click here to post comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.
Search over 8,100 pages on this site...